# SDR HALA0100006

- Difficulty date: January 5, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 123 - HNL - EMERGENCY LIGHTS CEILING INOPERATIVE.  SCATTERED THROUGH CABIN.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS.  OPS CHECK OK.  (M)
